# SDR CALA0700601

- Difficulty date: October 22, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N11612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 37,035 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878102
- Condition: Corroded
- Location: Bs 907-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN L-2 DOOR Z-ANGLE CORRODED AT STA 907-1006, LBL 43 TO LBL 60.  THE Z-ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-52878.
